Article: Ecology and social organization in the iguanid lizard Anolis lineatopus
Add this to your Mendeley library Report an error

Title

Ecology and social organization in the iguanid lizard Anolis lineatopus

By


Genre

Article

Date of Publication

Original Publication

Proc. US. Natl. Mus

Volume

122

Pages

1--79

Contributed by

BioStor

Title

Ecology and social organization in the iguanid lizard Anolis lineatopus

By

Rand, A. Stanley (Austin Stanley), 1932-2005

Genre

Article

Date of Publication

1967

Original Publication

Proc. US. Natl. Mus

Volume

122

Pages

1--79

Contributed by

BioStor

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Ecology and social organization in the iguanid lizard Anolis lineatopus</title>
</titleInfo>
<name>
<namePart>Rand, A. Stanley</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proc. US. Natl. Mus</title>
</titleInfo>
<part>
<detail type="volume">
<number>122</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>79</end>
</extent>
<date>1967</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/15284</identifier>
</mods>

Download BibTeX citation

@article{bhlpart15284,
title = {Ecology and social organization in the iguanid lizard Anolis lineatopus},
journal = {Proc. US. Natl. Mus},
volume = {122},
url = {http://www.biodiversitylibrary.org/part/15284},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Rand, A. Stanley (Austin Stanley), 1932-2005},
year = {1967},
pages = {79},
}

Download EndNote citation

%0 Journal Article
%A Rand, A. Stanley (Austin Stanley), 1932-2005
%D 1967
%T Ecology and social organization in the iguanid lizard Anolis lineatopus
%J Proc. US. Natl. Mus
%V 122
%U http://www.biodiversitylibrary.org/part/15284